# SDR ASAA2020070632861

- Difficulty date: June 30, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,628 hours, 9,247 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902862
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 1 OVERHEAT & FIRE DETSHOWS FAULT ON LOOP B.  GROUNDED - YES.  ACCOMPLISHED OPERATIONAL TEST AND BITE TEST OF THE FIRE DETECTION SYSTEM.  NO FAULTS CURRENT.  REMOVED AND REPLACED NR 1 ENGINE CORE DETECTORS M1759, M1760, AND M0326 HARNESS IAW AMM 26-11-01/401 AND AMM 26-11-02/401.  GROUND VERIFICATION TEST IS GOOD.
